MathSciNet Relay Station
MathSciNet bibliographic data
MR1665761 30C65 (35J99 46N20)
Villamor, Enrique; Manfredi, Juan J. An extension of Reshetnyak's theorem. Indiana Univ. Math. J. 47 (1998), no. 3, 1131–1145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement